2-Absolutely summable operators in certain Banach spaces
Matematičeskie zametki, Tome 25 (1979) no. 4, pp. 591-602
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1979_25_4_a12,
author = {I. A. Komarchev},
title = {2-Absolutely summable operators in certain {Banach} spaces},
journal = {Matemati\v{c}eskie zametki},
pages = {591--602},
year = {1979},
volume = {25},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1979_25_4_a12/}
}
I. A. Komarchev. 2-Absolutely summable operators in certain Banach spaces. Matematičeskie zametki, Tome 25 (1979) no. 4, pp. 591-602. http://geodesic.mathdoc.fr/item/MZM_1979_25_4_a12/